# SDR GTIA2023120537681

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N982NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11435
- Aircraft time: 1,506 hours, 643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND MEGAPHONE INOPERATIVE.  R & R MEGAPHONE IAW AMM 25-65-51.
